Alert archive / Kansas / Tornado Warnings in 2011

Tornado Warning 29, NWS Wichita, KS

May 24, 2011Chautauqua County, Montgomery County, Kansas

NWS Wichita, KS issued this tornado warning at May 24, 2011, 7:50 PM CDT for Chautauqua County, Montgomery County, Kansas. It was in force for 25 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 24, 2011, 7:50 PM CDT (00:50 UTC)
Expired
May 24, 2011, 8:15 PM CDT
In force
25 min
Issued by
NWS Wichita, KS
Area
Storm-based polygon

Counties Chautauqua County, KS, Montgomery County, KS

The radar

The Tulsa radar (KINX), 119 km from the middle of the area, began a volume at 00:52 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 24, 8:17 PM CDTTSTM WND DMGChautauqua, KSSEVERAL POWER LINES DOWN IN THE CITY OF CHAUTAUQUA.
May 24, 8:21 PM CDTTSTM WND DMGSedan, KSAMATEUR RADIO REPORTS AN 18 INCH TREE DOWN ON CHAUTAUQUA STREET.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 24, 3:14 PM CDTTornado Watch PDSSPC9 hr

The nearest sounding before it

Springfield, MO (KSGF), launched 00:00Z, 0.8 hours before the alert went out and 201 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 00:00Z on 2011-05-25Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1213 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 00:00Z on 2011-05-25The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 106 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1213 J/kg
Mixed-layer CIN
-94 J/kg
Mixed-layer LCL
941 m above ground
0-6 km bulk shear
48 kt
0-1 km storm-relative helicity
106 m²/s²
0-3 km storm-relative helicity
200 m²/s²
Significant tornado parameter
0.7
Supercell composite
6.2

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

782 
WFUS53 KICT 250050
TORICT
KSC019-125-250115-
/O.NEW.KICT.TO.W.0029.110525T0050Z-110525T0115Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE WICHITA KS
750 PM CDT TUE MAY 24 2011

THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A

* TORNADO WARNING FOR...
  EASTERN CHAUTAUQUA COUNTY IN SOUTHEAST KANSAS...
  SOUTHWESTERN MONTGOMERY COUNTY IN SOUTHEAST KANSAS...

* UNTIL 815 PM CDT

* AT 747 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
  TRACKING A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO. THIS
  DANGEROUS STORM WAS LOCATED NEAR CHAUTAUQUA...OR 10 MILES SOUTH OF
  SEDAN...AND MOVING NORTHEAST AT 50 MPH.

* LOCATIONS IMPACTED INCLUDE...
  SEDAN...PERU...HAVANA...HALE...NIOTAZE...BOLTON AND INDEPENDENCE
  AIRPORT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW. MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR
OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT
YOURSELF FROM FLYING DEBRIS.

&&

LAT...LON 3730 9609 3730 9602 3719 9573 3699 9598
      3700 9629
TIME...MOT...LOC 0050Z 218DEG 42KT 3700 9614
HAIL 1.00IN

$$

COOK
2 follow-up statements
777 
WWUS53 KICT 250059
SVSICT

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
759 PM CDT TUE MAY 24 2011

KSC019-125-250115-
/O.CON.KICT.TO.W.0029.000000T0000Z-110525T0115Z/
MONTGOMERY KS-CHAUTAUQUA KS-
759 PM CDT TUE MAY 24 2011

...A TORNADO WARNING REMAINS IN EFFECT FOR EASTERN CHAUTAUQUA AND
SOUTHWESTERN MONTGOMERY COUNTIES UNTIL 815 PM CDT...

AT 756 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING
A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO.  THIS DANGEROUS
STORM WAS LOCATED NEAR PERU...OR 7 MILES SOUTHEAST OF SEDAN...MOVING
NORTHEAST AT 50 MPH.

IN ADDITION...WINDS OF 70 MPH WERE REPORTED IN CANEY WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
  HAVANA...HALE...BOLTON AND INDEPDENCE ARPT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW. MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR
OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT
YOURSELF FROM FLYING DEBRIS.

&&

LAT...LON 3730 9609 3730 9602 3719 9573 3699 9598
      3700 9629
TIME...MOT...LOC 0059Z 218DEG 42KT 3708 9606
HAIL 1.00IN

$$

MCGUIRE
631 
WWUS53 KICT 250112
SVSICT

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
812 PM CDT TUE MAY 24 2011

KSC019-125-250122-
/O.EXP.KICT.TO.W.0029.000000T0000Z-110525T0115Z/
MONTGOMERY KS-CHAUTAUQUA KS-
812 PM CDT TUE MAY 24 2011

...THE TORNADO WARNING FOR EASTERN CHAUTAUQUA AND SOUTHWESTERN
MONTGOMERY COUNTIES WILL EXPIRE AT 815 PM CDT...

THE TORNADO THREAT HAS DIMINISHED...THEREFORE THE TORNADO WARNING HAS
EXPIRED. HOWEVER...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT
FOR THE AREA.

LAT...LON 3730 9609 3730 9602 3719 9573 3699 9598
      3700 9629
TIME...MOT...LOC 0112Z 218DEG 42KT 3720 9594

$$

MCGUIRE

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wichita, KS wrote its last area forecast discussion before this tornado warning went out at May 24, 7:00 PM CDT, 50 minutes earlier.

Area forecast discussion, May 24, 7:00 PM CDT, 50 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE WICHITA KS
700 PM CDT TUE MAY 24 2011

.AVIATION...00Z TAFS KRSL/KSLN/KHUT/KICT/KCNU

ONGOING CONVECTION WILL PERSIST THROUGHOUT MUCH OF THE NIGHT WITH
IFR CONDITIONS IN HEAVIEST PRECIPITATION. APPEARS ANOTHER ROUND OF
CONVECTION WILL MOVE THROUGH KHUT/KICT IN THE NEXT FEW HOURS
ASSOCIATED WITH DRYLINE. AFTER ANOTHER SHORT BREAK AND TEMPORARY
CLEARING...APPEARS THAT SCATTERED SHOWERS/THUNDERSTORM WILL
DEVELOP IN THE VICINITY OF LOW AND ALSO ALONG COLD FRONT LATER
TONIGHT AND MAINLY TOMORROW.  GENERALLY EXPECTING MVFR CEILINGS
WITH PRECIPITATION NEAR UPPER LOW. -HOWERTON

&&

.PREV DISCUSSION... /ISSUED 125 PM CDT TUE MAY 24 2011/

DISCUSSION...

EARLY THIS AFTERNOON...WATER VAPOR IMAGERY SHOWS THE MAIN UPPER WAVE
APPROACHING THE OK PANHANDLE/WESTERN KS WITH SOME MID LEVEL COOLING
CU NOW SHOWING UP OVER FAR SW KS. THIS IS LIKELY THE LEADING EDGE OF
THE COOLER MID LEVEL AIR NEEDED TO ERODE CAP. THEREFORE FEEL THAT
INITIATION ALONG THE DRYLINE COULD OCCUR AS EARLY AS 2 PM WEST OF
THE FORECAST AREA.

DUE TO PLENTY OF INSTABILITY AND DEEP LAYER SHEAR...HIGH END SEVERE
WILL BE LIKELY WITH ANY STORM THIS AFTERNOON. WITH LACK OF SYNOPTIC
LOW LEVEL TURNING...FEEL THE BEST LONGER TRACK TORNADO THREAT SHOULD
INITIALLY BE FOR STORMS THAT CAN RIDE ALONG THE OUTFLOW BOUNDARY
WHICH EXTENDS FROM MCPHERSON TO NEAR HUTCHINSON. AFTER 22Z THE LOW
LEVEL WINDS BECOME MORE FAVORABLE FOR LONGER TRACK TORS ACROSS MORE
OF THE FORECAST AREA FOR ANY STORM THAT CAN AVOID BEING CONTAMINATED
BY OTHER STORMS. WITH THIS STRONG OF A WAVE COMING OUT LIKELY
GENERATING NUMEROUS STORMS...FEEL STORM INTERACTION SHOULD BE THE
BIGGEST LIMITING FACTOR FOR LONGER TRACK TORS. HOWEVER HOW THIS
PLAYS OUT WILL CONTINUE TO BE IN QUESTION UNTIL THE STORMS ACTUALLY
INITIATE. -LAWSON

TONIGHT...AN ACTIVE SEVERE WEATHER EVENING IS ANTICIPATED AS A
PROGRESSIVE MID/UPPER TROUGH TRANSLATES EAST OUT OF THE SOUTHERN
ROCKIES AND INTO THE GREAT PLAINS. AN OUTBREAK OF SEVERE WEATHER
IS ANTICIPATED THIS AFTERNOON/EVENING AS LARGE-SCALE FORCING FOR
ASCENT SPREADS OVER THE AREA. THE COMBINATION OF HIGH INSTABILITY
AND SHEAR SUPPORTS THE PREVIOUS FORECAST WITH A WIDESPREAD
OUTBREAK OF SEVERE WEATHER INCLUDING VERY LARGE HAIL AND A FEW
STRONG TORNADOES THROUGH THE EVENING HOURS. DUE TO ANTICIPATED
STORM MOTIONS OF 35-50 KNOTS...THE THREAT FOR WIDESPREAD FLOODING
APPEARS TO BE LIMITED ALTHOUGH LOCALIZED FLASH FLOODING WILL BE
POSSIBLE THROUGH THE OVERNIGHT HOURS...ESPECIALLY ACROSS PORTIONS
OF SOUTHEAST KANSAS.

MODEL DIFFERENCES BETWEEN THE GFS/NAM CONTINUE OVERNIGHT BUT THE
SEVERE WEATHER THREAT IS EXPECTED TO GRADUALLY SHIFT EASTWARD WITH A
LULL POSSIBLE ACROSS PORTIONS OF SOUTH CENTRAL KANSAS LATE
TONIGHT/EARLY WED BEFORE WIDELY SCATTERED SHOWERS/ISOLATED
THUNDERSTORM CHANCES INCREASE ON THE BACKSIDE OF THE MID/UPPER
TROUGH. LARGE-SCALE FORCING FOR SUBSIDENCE WILL OVERSPREAD THE AREA
WED NIGHT BRINGING DIMINISHING CHANCES FOR PRECIPITATION.

THU-FRI...SHORTWAVE RIDGING IS PROGGED TO RETURN TO THE CENTRAL
PLAINS ON THU WITH SEASONABLE TEMPERATURES AND DRY WEATHER
ANTICIPATED. EXPECT RISING TEMPERATURES ON FRI AND WILL MAINTAIN
LOW POPS AS A TROUGH OF LOW PRESSURE MOVES OUT OF THE ROCKIES AND
OVER NORTHERN/CENTRAL PLAINS. A SUBTLE RISE IN TEMPERATURES IS
EXPECTED WITH SEASONABLE VALUES IN THE 70S/AROUND 80.

SATURDAY THROUGH TUESDAY...
BOTH THE GFS AND ECMWF SUPPORT A SIMILAR LARGE-SCALE PATTERN WITH A
MID/UPPER TROUGH OVER THE WEST COAST AND MID/UPPER RIDGING OVER THE
OHIO VALLEY AREA LEADING TO SOUTHWEST MID/UPPER FLOW ACROSS THE
GREAT PLAINS. THIS SHOULD BRING MINIMAL CHANCES FOR WETTING RAINS
WITH MILD TEMPERATURES THROUGH THE PERIOD.

MWM

&&

.PRELIMINARY POINT TEMPS/POPS...
WICHITA-KICT    61  71  54  72 /  80  60  30   0
HUTCHINSON      59  65  53  71 /  90  70  20   0
NEWTON          60  66  53  69 /  90  60  30   0
ELDORADO        61  70  54  70 /  90  60  30  10
WINFIELD-KWLD   62  73  55  72 /  80  40  30  10
RUSSELL         57  63  51  71 /  90  70  20   0
GREAT BEND      57  63  51  71 /  70  70  20   0
SALINA          59  66  52  71 / 100  70  30  10
MCPHERSON       59  66  53  70 / 100  70  30   0
COFFEYVILLE     65  76  57  69 /  80  50  40  10
CHANUTE         64  73  55  67 / 100  60  50  10
IOLA            63  72  55  66 / 100  60  50  10
PARSONS-KPPF    65  75  56  68 /  90  50  40  10

&&

.ICT WATCHES/WARNINGS/ADVISORIES...
NONE.
&&
Hazardous weather outlook, May 24, 6:33 PM CDT, 1 hour 17 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE WICHITA KS
633 PM CDT TUE MAY 24 2011

KSZ032-033-047>053-067>072-082-083-091>096-098>100-251915-
RUSSELL-LINCOLN-BARTON-ELLSWORTH-SALINE-RICE-MCPHERSON-MARION-CHASE-
RENO-HARVEY-BUTLER-GREENWOOD-WOODSON-ALLEN-KINGMAN-SEDGWICK-HARPER-
SUMNER-COWLEY-ELK-WILSON-NEOSHO-CHAUTAUQUA-MONTGOMERY-LABETTE-
633 PM CDT TUE MAY 24 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL KANSAS...
SOUTH CENTRAL KANSAS AND SOUTHEAST KANSAS.

.DAY ONE...TONIGHT

WIDESPREAD SEVERE THUNDERSTORMS ARE EXPECTED THROUGH THE EVENING
HOURS ACROSS THE AREA. THE STRONGER STORMS WILL BE CAPABLE OF
PRODUCING TENNIS BALL SIZED HAIL ALONG WITH 70 MPH WINDS. TORNADOES
WILL ALSO BE POSSIBLE TONIGHT...ESPECIALLY THIS EVENING ALONG A WARM
FRONT OVER CENTRAL KANSAS.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

A FEW STRONG THUNDERSTORMS MAY LINGER THROUGH THE MORNING HOURS
ACROSS SOUTHEAST KANSAS ON WEDNESDAY BUT THE THREAT FOR WIDESPREAD
SEVERE WEATHER REMAINS LOW.

A FAST MOVING STORM SYSTEM MOVING OUT OF THE ROCKIES ON FRIDAY
MAY BRING INCREASING CHANCES FOR THUNDERSTORMS FRIDAY AFTERNOON
AND EVENING.

.SPOTTER INFORMATION STATEMENT...

SKYWARN SPOTTER ACTIVATION IS LIKELY THIS AFTERNOON INTO THIS
EVENING ACROSS THE ENTIRE AREA.

&&

FOR A GRAPHICAL VERSION OF THIS INFORMATION...SEE OUR
WEBPAGE AT (LOWERCASE) HTTP://WEATHER.GOV/WICHITA/HWO/HWO.PHP

MWM

In the hours before

Local storm report, May 24, 7:31 PM CDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
731 PM CDT TUE MAY 24 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0724 PM     FUNNEL CLOUD     2 WSW HOLYROOD          38.58N 98.45W
05/24/2011                   ELLSWORTH          KS   PUBLIC

            A LARGE FUNNEL WAS REPORTED 5 MILES WEST OF THIS LOCATION
            RUNNING PARALLEL TO HIGHWAY 156.

&&

VJP
Local storm report, May 24, 7:35 PM CDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
735 PM CDT TUE MAY 24 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0720 PM     TSTM WND GST     4 SW CLAFLIN            38.48N 98.59W
05/24/2011  E60 MPH          BARTON             KS   TRAINED SPOTTER

&&

VJP
Local storm report, May 24, 7:36 PM CDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
736 PM CDT TUE MAY 24 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0728 PM     TSTM WND GST     GRENOLA                 37.35N 96.45W
05/24/2011  E60 MPH          ELK                KS   TRAINED SPOTTER

&&

VJP
Local storm report, May 24, 7:37 PM CDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
737 PM CDT TUE MAY 24 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0735 PM     TSTM WND GST     HOLYROOD                38.59N 98.41W
05/24/2011  E80 MPH          ELLSWORTH          KS   TRAINED SPOTTER

&&

VJP
Local storm report, May 24, 7:39 PM CDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
739 PM CDT TUE MAY 24 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0738 PM     HEAVY RAIN       GORHAM                  38.88N 99.02W
05/24/2011  M3.30 INCH       RUSSELL            KS   TRAINED SPOTTER

            TRAINED SPOTTER MEASURES 3.3 INCHES OF RAIN IN 2 HOURS.

&&

VJP
Special weather statement, May 24, 7:47 PM CDT, 3 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
747 PM CDT TUE MAY 24 2011

KSZ082-250115-
KINGMAN-
747 PM CDT TUE MAY 24 2011

...THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY FOR KINGMAN COUNTY...

AT 743 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 7 MILES SOUTHWEST OF
ARLINGTON TO 6 MILES NORTH OF ATTICA...AND MOVING NORTHEAST AT 65
MPH.

PENNY TO NICKEL SIZE HAIL...AND WINDS TO 50 MPH ARE POSSIBLE WITH
THESE STORMS.

BE PREPARED TO TAKE SHELTER IN THE EVENT THE STORMS INTENSIFY AND
BECOME SEVERE, OR A WARNING IS ISSUED BY THE NATIONAL WEATHER
SERVICE.

BILLINGS

The office that day

Everything else NWS Wichita, KS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 24, 7:00 PM CDTTornado WarningICTBarton, Ellsworth, Russell30 min
May 24, 7:02 PM CDTSevere Thunderstorm WarningICTChautauqua, Elk58 min
May 24, 7:08 PM CDTSevere Thunderstorm WarningICTBarton, Ellsworth, Reno, Rice52 min
May 24, 7:16 PM CDTSevere Thunderstorm WarningICTRussell29 min
May 24, 7:16 PM CDTSevere Thunderstorm WarningICTGreenwood, Woodson59 min
May 24, 7:24 PM CDTSevere Thunderstorm WarningICTChautauqua, Elk, Montgomery66 min
May 24, 7:30 PM CDTTornado WarningICTBarton, Ellsworth, Lincoln, Russell30 min
May 24, 7:33 PM CDTSevere Thunderstorm WarningICTChase57 min
May 24, 7:36 PM CDTTornado WarningICTRice24 min
May 24, 7:43 PM CDTSevere Thunderstorm WarningICTAllen, Neosho, Wilson, Woodson47 min
May 24, 7:45 PM CDTSevere Thunderstorm WarningICTGreenwood45 min
May 24, 7:57 PM CDTTornado WarningICTEllsworth, Lincoln33 min
May 24, 8:00 PM CDTSevere Thunderstorm WarningICTEllsworth, McPherson, Rice, Saline60 min
May 24, 8:12 PM CDTSevere Thunderstorm WarningICTLabette63 min
May 24, 8:18 PM CDTTornado WarningICTChautauqua, Elk, Montgomery, Wilson27 min
May 24, 8:20 PM CDTSevere Thunderstorm WarningICTHarper, Kingman25 min
May 24, 8:27 PM CDTSevere Thunderstorm WarningICTMontgomery24 min
May 24, 8:30 PM CDTSevere Thunderstorm WarningICTKingman, Reno, Sedgwick45 min
May 24, 8:39 PM CDTSevere Thunderstorm WarningICTNeosho47 min
May 24, 9:21 PM CDTAreal Flood WarningICTBarton10 hr
May 25, 4:26 AM CDTWind AdvisoryICTBarton, Ellsworth, Harper, Harvey, Kingman, Lincoln and 7 more15 hr

Nearby

Tornado Warnings in Kansas, 2011Every tornado warning in 2011Tornadoes in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.